# SDR ABXA20231002193

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 70,350 hours, 47,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T34402
- Part serial: NSN
- Condition: Dented
- Location: Zone 100
- Part time: 70,350 hours, 47,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED A 25-INCH DENT DAMAGE ON THE SKIN APPROX. BETWEEN BS 1480 AND BS 1502, JUST BELOW S-24R. THE DENT IS A= 1.10 INCHES WIDTH, AND (Y) 0.038-INCH DEEP WITH A/Y RATIO IS 28.9. THE DENT IS OUT OF LIMITS PER B767-200 SRM 53-00-01 ADLI, FIGURE 101, DETAIL ILL. THE DENT DAMAGE IS 8.0 INCHES FROM A FORWARD EXISTING REPAIR AND 17 INCHES FROM AN AFT EXISTING REPAIR.HE REPAIR ACCOMPLISHED PER REO-G246 I 6 REV IR IS ACCEPTABLE AND HAS STAGE I APPROVAL FOR STATIC STRENGTH PER FAA FONN 8110-3.   REPAIRED FUSELAGE SKIN AT STA 1490 - 1502 S24R IAW ABX-REA-5360-65130-00 AND HAECO REO-G24616.
